Help me solve the biggest quest of my life- Why did my penis stop working normally

im 30 now…when i was 24-25 i started poping alot of research chemicals and supplements/nootropics to expand my mind. Unfortunately i might have overdosed on L-Glycine or had an adverse reaction with pramiracetam.
I remember the next day for the first time my ragin morning wood was not there, it was my first time i woke up like this, it was like night and day, that very night when it was time to have sex with my girlfriend, my didnt stand up. I completely ignored it and thought it was a fluke.

5 years later i still have not had normal sex without drugs to assist or morning wood.

It has been a long nightmare, 6 year nightmare so far. I have lost many great opportunities to build relationships with women and have totally fell flat when it was time to have sex.

It has has a very negative effect on my psyche and has helped promote depression and shades of misery for me.

I have tried over 100 supplements over time and none of them have worked. In matter of fact i can remember a number of times i felt ciales and or viagra giving me heart attack like symptoms. If i wasent so bent on not going to the ER room like many people are I would of sure paid a visit to the hostpital if i could afford it.

I also have seen many doctors who all say just take viagra, its in your head, or take l argenine, by the way that does not work 4 me.

i had a 600 dollar sex hormone text done and the doctor said everything was normal.

im thinking i fried the part of my brain that makes the nitric oxide for sex in my body.

If i dont masturbate my willy my john does not go up naturally, even if i watch a hot vid. I have to stimulate or no cigar, it needs stimulation/contact to go up, and even then its not full wood like it was before i ingested the chemicals.

i read exotocity is a reaction to l glycine poisoning, im wondering if i just fried my brain when i look like 20 grams of it at once. there was no instruction on the bag, and i was young and dumb, i thought the more the better, i originally bought it for body building i beleive but regardless, i need help from someone who can solve this 4 me…

You already asked this question in your other thread. My advice (I am not a doctor) is the same as it was there:

Stop imagining that a problem which (maybe) was caused by pills can be fixed by more, different pills. When you’re in a hole, it’s time to stop digging.

Also: the title ‘Straight Dope’ of this board does not refer to drugs.

Moderator Action

Please do not open multiple threads on the same topic.

If anyone wishes to discuss this, the original thread is here:
http://boards.straightdope.com/sdmb/showthread.php?t=845986

This one is closed.